# SDR SWAA2020100817236

- Difficulty date: September 19, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STA 947 FLOOR BEAM AND INTERCOSTAL AT LBL 51.  REPAIRED, PER EA 20-153-01821.  SEE INDIVIDUAL SIGNOFFS ON SAM 326 947 FLOOR BEAM P/N 17A5504-7SEE SA-M 326 A1200769.
